MAUDE Adverse Event Report: COOK INC FLEXOR RTPS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RTPS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G13081
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = non-healthcare professional.Pma/510(k) number = k142829.This mdr is being filed after the associated complaint was reviewed under remediation (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
As reported, a fiber was observed on a flexor rtps guiding sheath at the end of a procedure to remove an unspecified inferior vena cava filter.Upon return and investigation of the device, a detached string of the tnrt liner was found.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FLEXOR RTPS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9765399
Report Number1820334-2020-00489
Device Sequence Number19004757
Product Code DYB
UDI-Device Identifier00827002130814
UDI-Public(01)00827002130814(17)190219(10)6747993
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2019
Device Model NumberG13081
Device Catalogue NumberKCFW-10.0-35-RB-RTPS-100
Device Lot Number6747993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1